MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 00596403014 articular surface size cd 14 mm ht lot# 64015825.Mdr: 0001822565-2021-01964.42500805802 femur trabecular metal posterior stabilized standard porous lot# 63930585.Mdr: 000182256-2021-01966.42540000029 all poly patella cemented 29 mm diameter lot# 64063565.Mdr: 0001822565-2021-01968.
 
Event or Problem Description
It was reported a clinical study patient underwent primary right knee.Subsequently patient developed an effusion of right knee, and aspiration and ultrasound performed about 2 years post procedure and 30cc of fluid removed.It is noted that the reported event resolved without further incident, and patient has completed clinical study and remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (b)(6) 2020 onset, effusion right knee, aspiration and ultrasound exam of right knee suprapatellar region.30cc of fluid removed (b)(6) 2020.Resolved without further intervention (b)(6) 2021.Completed clinical study on (b)(6) 2020.The complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
TIBIAL TRAY FIXED BEARING SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12192329
Report Number0001822565-2021-01967
Device Sequence Number4742760
Product Code JWH
UDI-Device Identifier00889024208247
UDI-Public(01)00889024208247(17)280229(10)63885627
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00595403701
Device Lot Number63885627
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight62